# SDR SWAA2025043055846

- Difficulty date: April 4, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 71,479 hours, 37,548 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 272 DEFLECTION CONTROL RIB AREA AT RT WING 2025-238302<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 272 DEFLECTION CONTROL RIB AREA AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A930 SHEET 8 REV - MEASURE OF THE CRACK IS 0.900 INCH TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N:A18234376 DUA DATE : 02-SEP-2025;[02] CORRECTED STEP 2 REPLACED ANGLE TRAILING EDGE LOCATED ORSS 272 DEFLECTION CONTROL RIB AREA AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2930 SHEET 8 REV - MEASURE OF THE CRACK IS 0.900 INCH TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N:A18234376 DUA DATE : 02-SEP-25;[03] TASK COMPLETED.
